Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Face and ears have gotten red, burning, nausea. Thyroids slightly increased . Signs of infection ?

The last couple weeks my face and ears have gotten red and felt like they were burning. Also some nausea . Comes on fast and then seems to go away in a half hour or so. I haven t used anything different on my face but I have been having stress dealing with my moms chronic illness . Could this be a sign of infection? My thyroid dosage has recently been increased. This is the only thing that s changed.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  3798
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Well come to health care magic
Dear patient, feeling of redness and burning on face and ears could be due to stress and anxiety but more importantly it could be due to throid harmone overdosage, so you consult your doctor who may get your TFT (thyroid function test) repeated again and will adjust the dose of your thyroid harmone .Also get your blood pressure checked
Dr Arshad
Answered: Sat, 9 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor